# SDR DALA2023120810047

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 DENT ON FUSELAGE SKIN ON BS 555 BTW STGR 23LH AND 24LH. CORRECTIVE ACTION: SUMMARY OF NRC 00057 PERMANENT REPAIR DENT ON FUSELAGE SKIN ON BS 555 BTW STGR 23LH AND 24LH. WAS PERFORMED PER ERA 613690-14. (0098572)
